# SDR R61A201901190077

- Difficulty date: December 26, 2018
- Submitted: January 19, 2019
- Operation: Air carrier
- Aircraft: N216JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000273
- Aircraft time: 22,427 hours, 15,756 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA AT FR87 RT SIDE SHEAR PANEL HAS 4 EA AREAS OF CORROSION.  REMOVED AND REPLACED SHEAR PANEL REF. SRM 51-40-08. RESTORED SURFACE PROTECTION REF. SRM 51-23-04, 51-23-05, AND 51-23-06. 170-91919-001.  SEE W/O H6609 SN 534 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
